# SDR SWIA202053847

- Difficulty date: October 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL 9 SEAT TRACK FS 349-394.  C-CHECK RO 11/3/2020.  REMOVED AND REPLACED CORRODED SEAT TRACK RBL 9 FS 349-394 WITH A SERVICEABLE UNIT, REF CRJ-700 AMM.  FABRICATED ON JOB 71028175 OP 77 CAMP NR 21616986.  SEE CONTINUATION CARD FOR DETAILS.
